# SDR REXA2012110501554

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 18,426 hours, 15,931 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Cut
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SEAL HAS A 1.5'' X .25'' CUT AT LOWER AFT CORNER.  FLAGGED 30-2.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY EXIT SEAL IAW CJR 200 AMM 52-21-07 REFER TO 409D FOR OPS AND LEAK CHECK GOOD.
